# SDR 2003FA0000147

- Difficulty date: January 7, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494710
- Condition: Broken
- Location: Actuator
- Part time: 52,748 hours
- Component: Actuator, Boeing
- Component part number: 65448517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR HOUSING BROKEN AT BEARING LUG.
